MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200086020
Medical Device Problem Codes Detachment Of Device Component (1104); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that tip detachment occurred.An 8x60x120 epic¿ vascular stent was selected to treat the lesion.However, during preparation, it was noticed that the tip of the delivery system was detached.The device was never used inside the patient's body.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6654077
Report Number2134265-2017-06100
Device Sequence Number19215018
Product Code NIO
UDI-Device Identifier08714729805687
UDI-Public(01)08714729805687(17)20190228(10)18926446
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberH74939200086020
Device Catalogue Number39200-08602
Device Lot Number18926446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1